# SDR SWAA2023021691556

- Difficulty date: January 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY ATTACH BRACKET AT BS 480 BETWEEN STRINGER 23L-24L.<[01] THE STRUCTURAL ITEM DOES NOT HAVE ALLOWABLE DAMAGE ENTRIES . THEREFORE HAS TO BE REPAIRED BY REPLACEMENT PER REF SRM 51-10-02-0G-0  FABRICATED NEW BRACKET FROM MATERIAL 6013T4#0.040'' LOT NBR 1404467-1 PER REF DWG NBR 417A2106;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECEIVED BRACKET FROM OSS HFAB53-BR-151 PO NBR 903645  LOCATED AND DRILLED NEW BRACKET PER REF SRM 51-40-05 AND DWG NBR 417A2106  OK TO APPLY PRIME;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED OK TO PRIME.;[05] APPLIED PRIME AT BRACKET PER REF AMM 51-21-99;[06] REMOVED AND REPLACED BRACKET PER REF SRM 51-40-02 AND DWG NBR 417A2106;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
